American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46N05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Ralf Kemper. Product-trace-rings and a question of G. S. Garfinkel. Proc. Amer. Math. Soc. 128 (2000) 709-712. MR 1636970.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] L. De Michele and P. M. Soardi. A Thomson's principle for infinite, nonlinear resistive networks . Proc. Amer. Math. Soc. 109 (1990) 461-468. MR 1014643.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Ovidiu Cârjă. Range inclusion for convex processes on Banach spaces; applications in controllability . Proc. Amer. Math. Soc. 105 (1989) 185-191. MR 973844.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Alojzy Lechicki and Andrzej Spakowski. A note on intersection of lower semicontinuous multifunctions . Proc. Amer. Math. Soc. 95 (1985) 119-122. MR 796459.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Paul Hill. An isomorphism theorem for valuated vector spaces . Proc. Amer. Math. Soc. 88 (1983) 587-590. MR 702280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Gunnar Schröder. Differentiation of interval functions . Proc. Amer. Math. Soc. 36 (1972) 485-490. MR 0311085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] H. I. Brown, D. R. Kerr and H. H. Stratton. Corrections to: ``The structure of $B[c]$ and extensions of the concept of conull matrix'' . Proc. Amer. Math. Soc. 35 (1972) 621-622. MR 0304932.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Kok Keong Tan. Common fixed point theorems for almost weakly periodic nonexpansive mappings . Proc. Amer. Math. Soc. 33 (1972) 355-360. MR 0295169.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Kurt Kreith. A Pr\"ufer transformation for nonselfadjoint systems . Proc. Amer. Math. Soc. 31 (1972) 147-151. MR 0293216.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1